# SDR UFHR20140825001

- Difficulty date: August 5, 2014
- Submitted: August 5, 2014
- Operation: General aviation
- Filed by: Triumph Actuation Systems, LLC, repair station UFHR760L
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Engine: Pwa PW2040
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Valve
- Part number: 1FA011144
- Part serial: FAH0472
- Condition: Failed
- Location: Thrust Reversers
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CONTROL VALVE BODY WAS SUBJECTED TO NDT WHICH REVEALED AN INDICATION AND WAS REJECTED FOR RETURN TO SERVICE.
